# SDR 07FDEA04242

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 38,404 hours, 23,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53770975200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT STRINGER SEGMENT P 45 LT, C 26.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
